# SDR SWAA2023062753408

- Difficulty date: May 28, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N8536Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63571
- Aircraft time: 20,012 hours, 9,739 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER ATTACH ANGLE (FOR WASTE TANK BULKHEAD PANEL 141PW) CRACKED AT LBL 16 @ STA. 865. (CAN BE SEEN VIEWING FROM O/B LOOKING I/B)<[01] REMOVED AND REPLACED AFT CARGO ATTACH ANGLE BRACKET (149A8109-114) IAW REF SRM 51-40-02;[02] VERIFIED C/A #1.
